# SDR AALA951907

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT 1L DOOR FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR AT 1L DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
